# SDR A6WA201240723

- Difficulty date: July 21, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 21,580 hours, 20,958 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SURROUND STRUCTURE ANGLE BETWEEN FS 310.00 & FS 349.00 AT WL 73 CORRODED.  R & R PAX DOOR LOWER SURROUND STRUCTURE ANGLE BETWEEN FS 310.00 AND FS 349.00 AT WL 73 IAW SRM 51-42-06 & 51-42-21.
